# SDR PG92004F00001

- Difficulty date: January 7, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Shaft
- Part number: A5026780
- Part serial: 20233950
- Condition: Seized
- Location: Hyd Pump
- Part time: 5,575 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP FAILED WITH ONLY 354 HOURS.  SHAFT SEIZED TO PUMP AND TO COUPLING. (RMA NR R046420) (K)
